zbMATH — the first resource for mathematics

Boundary value problems for generalized linear differential equations. (English) Zbl 0424.34014

34B05 Linear boundary value problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B27 Green’s functions for ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: EuDML
[1] Bryan R. H.: A linear differential system with general linear boundary conditions. J. Differential Equations, 5 (1969), 38-48. · Zbl 0185.16201
[2] Cole R. H.: General boundary conditions for an ordinary linear differential system. Trans. Amer. Math. Soc.,111 (1964), 521-550. · Zbl 0151.11101
[3] Krall A. M.: The development of general differential and general differential-boundary systems. Rocky Mountain J. Math., 5 (1975), 493-542. · Zbl 0322.34009
[4] Kurzweil J.: Generalized ordinary differential equations and continuous dependence on a parameter. Czechoslovak Math. J., 7 (82) (1957), 418-449. · Zbl 0090.30002
[5] Kurzweil J.: On integration by parts. Czechoslovak Math. J. 8 (83) (1958), 356-359. · Zbl 0094.03505
[6] Schwabik Š.: On an integral operator in the space of functions with bounded variation. Časopis pěst. mat., 97 (1972), 297-330. · Zbl 0255.47057
[7] Schwabik Š., Tvrdý M., Vejvoda O.: Differential and integral equations: Boundary value problems and adjoints. Academia, Praha& Reidel, Dordrecht, 1979. · Zbl 0417.45001
[8] Tvrdý M.: Boundary value problems for linear generalized differential equations and their adjoints. Czechoslovak Math. J., 23 (98) (1973), 183-197.
[9] Tvrdý M.: Boundary value problems for generalized linear integrodifferential equations with left-continuous solutions. Časopis pěst. mat. 99 (1974), 147-157.
[10] Tvrdý M.: Fredholm-Stieltjes integral equations with linear constraints. Duality theory, and Green’s Function. Časopis pěst. mat., 104(1919), to appear.
[11] Vejvoda O., Tvrdý M.: Existence of solutions to a linear integro-differential equation with additional conditions. Ann. Mat. Pura Appl. 89 (1971), 169-216. · Zbl 0233.34022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.